# SDR CA050309007

- Difficulty date: March 8, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 30,501 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GB3173CE
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE NR 1 ENGINE FUEL PUMP FAILED ON TAKEOFF POWER APPLICATION. THE AIRCRAFT RETURNED TO THE COMPANY RAMP WHERE IT WAS DETERMINED THE FUEL PUMP HAD FAILED.  THE PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER GROUND TESTING SERVICEABLE.
